If you need an accessible version of this item please contact JSTOR User Support

On the "Chicago School of Economics"

H. Laurence Miller, Jr.
Journal of Political Economy
Vol. 70, No. 1 (Feb., 1962), pp. 64-69
Stable URL: http://www.jstor.org/stable/1827022
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the
Preview not available

Page Thumbnails

  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69